# SDR DALA2020030201541

- Difficulty date: March 2, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N363DN
- Make and model: Airbus A321-211
- Aircraft serial: 8502
- Aircraft time: 4,691 hours, 2,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT TRACK LIGHT FOOT LEVEL- ASSY BROKEN, REPLACED DAMAGED LIGHT ASSY
